# SDR AALA201806089010

- Difficulty date: May 18, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 19,833 hours, 7,821 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L4 DOOR CUTOUT LOWER SILL AFT CORNER FITTING AT FRAME 68,  STRINGER 17L,  REPLACED THE FITTING IAW SRM 51-42-11
